MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANT Ø 4.8MM WN, SLACTIVE 12MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANT Ø 4.8MM WN, SLACTIVE 12MM; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Titanium TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Abscess (1690); Fistula (1862); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 03/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2013 in ada 14.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2023, loss of osseointegration was verified.Patient presented with bone type iv.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, mobility, swelling, bleeding, abscess, fistula and inflammation.No further patient complications were reported.

Brand Name
S-IMPLANT Ø 4.8MM WN, SLACTIVE 12MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key17200672
Report Number0001222315-2023-015849
Device Sequence Number6667133
Product Code DZE
UDI-Device Identifier07630031716354
UDI-Public07630031716354
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/26/2023
Report Date (Section F) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberSLActive Titanium TL
Device Catalogue Number033.633S
Device Lot NumberFJ374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/26/2023
Device Age120 MO
Event Location Other
Date Report to Manufacturer05/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale